# SDR DLL16954272

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- Engine: Rroyce RB211524B4D
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 44A2562
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ATL - ON CLIMBOUT, NR 2 ENG WOULD NOT DEVELOPE CLIMB POWER.  REPLACED ALTITUDE PRESS SWITCH.
